# SDR ABXA9900316

- Difficulty date: March 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5755095401
- Condition: Cracked
- Location: Bs 220
- Component: Doug
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

STATION 220 , LONGERON 31 RIGHT, FLOOR PANEL SUPPORT ANGLE CRACKED.  REPAIRED ANGLE IAW REA D853-24965 AND DC8 SRM 51-1-20.
